Extra Strength Acetaminophen
- Clinical Pharmacology
- Indications & Usage
- Side Effects
- Dosage & Administration
- How Supplied
- Patient Counseling Information
- Supplemental Patient Material
- Boxed Warning
- Patient Package Insert
FULL PRESCRIBING INFORMATION
Acetaminophen 500 mg
Pain reliever/fever reducer
- temporarily relieves minor aches and pains due to:
- the common cold
- minor pain of arthritis
- muscular aches
- premenstrual and menstrual cramps
- temporarily reduces fever
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:
- more than 8 gelcaps in 24 hours, which is the maximum daily amount
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks ever day while using this product
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
taking the blood thinning drug warfarin.
- pain gets worse or lasts more than 10 days
- fever gets worse or lasts more than 3 days
- new symptoms occur
- redness or swelling is present
These could be signs of a serious condition.
ask a health professional before use.
Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- do not take more than directed (see overdose warning)
- adults and children 12 years and over
- take 2 gelcaps every 4 to 6 hours while symptoms last
- do not take more than 8 gelcaps in 24 hours
- do not take for more than 10 days unless directed by a doctor
- children under 12 years: do not use this adult extra strength product in children under 12 years of age; this will provide more than the recommended dose (overdose) of acetaminophen and may cause liver damage
- store at 25ºC (77ºF); excursions permitted between 15°-30°C (59°-86°F)
- use by expiration date on package
croscarmellose sodium, D&C red #33, FD&C blue #1, FD&C red #40, gelatin, hydroxypropyl cellulose, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, shellac glaze, simethicone, stearic acid, titanium dioxide
Compare to Extra Strength Tylenol® Rapid Release Gels Active Ingredient*
NOT FOR HOUSEHOLDS WITH YOUNG CHILDREN
Distributed by: Wal-Mart Stores, Inc., Bentonville, AR 72716
© Wal-Mart Stores, Inc.
*This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Extra Strength Tylenol® Rapid Release Gels.
TAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING
Extra Strength Acetaminophen
Acetaminophen CAPSULE, GELATIN COATED